Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 27, Number 4

All articles in this issue are freely accessible.

Continuous dependence and differentiability properties of the solution of a free boundary problem for the heat equation
B. Sherman.
Quart. Appl. Math. 27 (1970), 427-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 509051
Elastic-plastic boundaries in the propagation of plane and cylindrical waves of combined stress
T. C. T. Ting.
Quart. Appl. Math. 27 (1970), 441-449
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99812
Further properties of the nonseparable solutions of the Helmholtz wave equation
Donald S. Moseley.
Quart. Appl. Math. 27 (1970), 451-459
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 255956
On certain closed-form solutions to problems of wave propagation in a strain-hardening rod
R. C. Shieh.
Quart. Appl. Math. 27 (1970), 461-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99811
Error estimates for some variational methods applicable to scattering and radiation problems
M. Szałek.
Quart. Appl. Math. 27 (1970), 473-479
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 256637
Uniqueness in a melting slab with space- and time-dependent heating
Bruno A. Boley.
Quart. Appl. Math. 27 (1970), 481-487
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 254434
Tube to annulus-an exact nonlinear membrane solution
Chien-Heng Wu.
Quart. Appl. Math. 27 (1970), 489-496
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99810
Two extending crack problems in linear viscoelasticity theory
G. A. C. Graham.
Quart. Appl. Math. 27 (1970), 497-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99809
On incidence matrices
Peter C. C. Wang.
Quart. Appl. Math. 27 (1970), 509-515
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 256905
Period bound for autonomous Liénard oscillations
R. A. Smith.
Quart. Appl. Math. 27 (1970), 516-522
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 261095
Eigenfunctions corresponding to the band pass kernel with large center frequency
A. J. Jerri.
Quart. Appl. Math. 27 (1970), 523-525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99808
An algorithm for finding shortest routes from all source nodes to a given destination in general networks
Jin Y. Yen.
Quart. Appl. Math. 27 (1970), 526-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 253822
On nonlinear stability theory
A. J. Pritchard.
Quart. Appl. Math. 27 (1970), 531-536
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 255131
Most general solution of a multiple linear operator equation
P. C. T. de Boer.
Quart. Appl. Math. 27 (1970), 537-540
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 253065
A Riccati solution for Burgers’ equation
Ervin Y. Rodin.
Quart. Appl. Math. 27 (1970), 541-545
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 259394
On the use of Fourier transforms for the solution of two-dimensional problems of elastostatics
R. P. Srivastav.
Quart. Appl. Math. 27 (1970), 546-547
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99807

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website